Change search
ReferencesLink to record
Permanent link

Direct link
Generalized Cauchy spaces
Department of Computer Science, Åbo Akademi, Åbo, Finland.
1990 (English)In: Mathematische Nachrichten, ISSN 0025-584X, E-ISSN 1522-2616, Vol. 147, no 1, 219-233 p.Article in journal (Refereed) Published
Abstract [en]

In this paper a unified theory of Cauchy spaces is presented including the classical cases of filter and sequence Cauchy spaces. To by-pass a lattice-theoretical barrier the notion of Urysohn modification of a functor is introduced. Employing this notion for many types of generalized Cauchy spaces a completion method is given.

Place, publisher, year, edition, pages
Wiley-Blackwell, 1990. Vol. 147, no 1, 219-233 p.
National Category
URN: urn:nbn:se:umu:diva-80545DOI: 10.1002/mana.19901470123OAI: diva2:650362
Available from: 2013-09-20 Created: 2013-09-20 Last updated: 2014-02-11Bibliographically approved

Open Access in DiVA

No full text

Other links

Publisher's full text

Search in DiVA

By author/editor
Eklund, Patrik
In the same journal
Mathematische Nachrichten

Search outside of DiVA

GoogleGoogle Scholar
The number of downloads is the sum of all downloads of full texts. It may include eg previous versions that are now no longer available

Altmetric score

Total: 16 hits
ReferencesLink to record
Permanent link

Direct link